# SDR TIPR2020120244070

- Difficulty date: October 13, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Guard
- Part number: 8421410
- Condition: Cracked
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, MAIN CARGO DOOR LOWER FORWARD SILL GUARD APPROXIMATELY 9" FROM FORWARD EDGE IS CRACKED, WELDED CRACK.
